MathSciNet Relay Station
MathSciNet bibliographic data
MR1407700 (98c:28012) 28C05
Grubb, D. J. Signed quasi-measures. Trans. Amer. Math. Soc. 349 (1997), no. 3, 1081–1089.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement